# SDR UHLA2011060800209

- Difficulty date: June 8, 2011
- Submitted: June 21, 2011
- Operation: Air carrier
- Aircraft: N652RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000075
- Aircraft time: 17,609 hours, 10,851 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING RIB 10 CRACKED THROUGH FOURTH FASTENER AFT OF SPAR II AT UPPER SKIN ATTACHMENT.  REMOVED AND REPLACED RIB 10.
